After electro nose cauterization, nose itching

Patient

Q: Hi,

Had my questions earlier also regarding small nose bleeds since November last year. After consulting with two different ENTs, the left nostrails from where I was getting small nose bleed got electrically cauterised in mid jan 2015. Since then I do not have a nose bleed.

But I was having some white nasal discharge till jan end from the nostrail which got cauterized. Two weeks before one reddish/brown scrap like thing dropped out of the same nostrail but no bleeding.

Again now the problem is that even though the nostrail stopped bleeding, I am feeling irritated by having some itching inside nostrail and tendency to have it picked there. Two/three times unintentionally I picked that nostrail also.

It is almost a month now since I am having nose bleed, so want to have advise from your part as to what I should do now. Please note that during the last visit ENT told me that I should visit him only if I experience a nose bleed which last more. For small bleeding its fine, I also do not have a bleeding for a month, now no nasal white discharge.

I am having a schedule to visit ENT on march 2nd week now......

Symptoms:  Nose itching tendency after cauterization
Doctor

A:   Hello. Welcome to Ask The Doctor.
Nose itching is very common after nasal cauterization procedure. However in any case you should not scratch there to prevent any injury or damage to nasal mucosa that can aggravate the bleeding again.
I would advise you to do regular steam inhalation.
You should also get your nasal hair trimmed if you have any.
During the days, if you have excessive itching you can take an anti-allergic like Levocetrizine.
Start using Saline nasal drops like Nasoclear which would help you a lot.
During an acute urge of itching Just put nasoclear in your nostrils.
I hope it helps.
Stay Healthy.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews